# SDR USAASA02040

- Difficulty date: April 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE LEFT AND RIGHT EMERGENCY BATTERIES WON'T TEST.  MAINTENANCE REPLACED THE BATTERY POWER PACKS.  OPERATIONALLY CHECKED OK.  (M)
